# SDR C77A20151013020

- Difficulty date: October 11, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N614CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000205
- Aircraft time: 21,536 hours, 12,451 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Part number: 17086654003
- Condition: Corroded
- Location: Fuselage
- Part time: 10,506 hours, 6,063 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE WATER SERVICE ACCESS DOOR CUT OUT INTERNAL RETAINERS, PN 170-86654-003 & 170-86657-001, ARE CORRODED BETWEEN STATION 23041.0 - 23453.0, STRINGER 27L - 29L, X=23041 - 23453, Y= STRINGER 27L - 29L.  PERMANENTLY REMOVED THE WATER PAN RETAINERS ON WO 19451501N7 IAW EO E17X-5300-004.3 REV IR WO 1965649.
